[elf_links]

Advil Cold and Sinus – Reviews 2016, Side Effects, Warnings and Usage

There are many different types of drugs that can be used in order to get rid of the sinus infection. It is a good idea to take the right kind of over the counter pills in order to avoid the problem or else you might end up with other side effects. Advil cold and sinus is one of the best pills that you can take in order to throw off an illness.

So, why this brand and type of pill is going to be better than anything else you can find?

More importantly, how to incorporate this into your entire plan for better health?

Advil Cold and Sinus Usage

Advil Cold and Sinus UsageFor those who are trying to use this medicament, it is a good idea to try and figure out whether it is needed or not. First of all, make sure that you are really having some type of unbearable headache before you start to look for any kind of pain killer.

The Advil is definitely a pain killer, but it is one that you can build a tolerance to. If you really need it, you can take it and enjoy the pain and pressure relief in your head and sinuses.

You should keep in mind that no pain killer is going to be able to solve your sinus problems, however. The most important thing to know is that avoiding of your cold or sinus infection is going to be a result of healing your immune system through rest and eating the right foods.

If you do not do this, then you will surely not be able to recover no matter how many pain pills that you take.

The best thing that you can do is to focus on the methods that will help you to recover from your sinus infection from a complete body perspective.

Even though the tablets can help you remove the pain, there is only one that can actually help to solve the root problem. Advil cold and sinus is made of chemicals that will specifically help you to avoid the root problem.

.

Sinus Infections and Disease

If you are working on avoiding of your sinus infection, it is a good idea for you to look at different options like increasing the strength of your immune system.

One of the ways that you can do this is by using no  alcohol completely. Remove as much sugar as possible and you will be able to throw off an illness that are not allowing you to recover from your infection. The bacteria that is causing you so many problems needs to be killed and there is really only way of doing that effectively.

Also important is to be able to get chemical compounds that will fight off the disease in the entirety. One of the best ways of doing this is through the use of this medicament.

The company has created a specific blend of compounds that not only makes it good for removing the pain, but also solving the pressure problem and getting rid of the root infection.

The infection can be a long process to remove especially if you have a chronic problem. Nonetheless, it is a good idea for you to consider the help of other aids if they are available.

Surgery should be a secondary option and using Advil cold and sinus should be the first step if you really want to get rid of the problems effectively.

Many people link sinus pressure to a growth in mucus which blocks their nasal airways. This is partly true that an increase in mucus is a symptom of the common cold, but this cannot be always blamed on the stuffed up feeling you feel.

Sinus congestion can also be associated with the inflammation of the tissue in your airways which results in a shrinking of your airways.

What is Advil?

Advil is a pain reliever from the category of non-steroidal anti-inflammatory medicines (abbreviation: NSAID’s). The active ingredieAdvil cold and sinus shouldnt in Advil is ibuprofen.

This drug has analgesic and antipyretic. It ensures that suppress inflammation reactions such as swelling and redness of the skin. Advil is available as liquid-caps. Extra fast, thanks to the liquid core of this gel capsules, pain symptoms are alleviated.

What is Advil Cold & Sinus best for?

A popular decongestant available over the counter in most drug stores, Advil Cold and Sinus works best for colds that make it difficult for you to breathe normally.

Advil is a convenient drug that works by reducing any inflammation within your nasal passages. Nasal swelling will subside, and your sinuses will be able to function normally once more.

It’s can relieve pain from various conditions such as:

  • Headache and migraine
  • Muscle or joint pain
  • Toothache or pain after a dental procedure
  • Menstrual cramps

It is also used to reduce fever and to relieve minor pain and sufferings caused from common cold or flu.

The main active ingredients used for this drug includes Ibuprofen (200 mg) and Pseudoephedrine Hydrochloride (30 mg), which works together as an analgesic and decongestant.

The active ingredients in Advil’ includes Ibuprofen, which is non-drowsy, and as such, regular and light daily activities can be performed even after consumption.

This drug is a non-steroidal anti-inflammatory drug (NSAID), that fights the effects of hormones which cause inflammation and pain in body. Pseudoephedrine, which is a decongestant that constricts blood vessels in the nasal region which reduce the effect of nasal congestion or stuffy nose.

Advil Cold & Sinus is available in seven different types. They include Advil Cold & Sinus Plus for effective relief from nasal congestion, Advil Cold & Sinus Nighttime, Advil Cold & Sinus Daytime/Nighttime, Advil Cold & Sinus Caplets, Advil Cold & Sinus Liqui-Gels®. The packaging generally comes in blister packs of either 40 caplets or 32 Liqui-gels.

How to use Advil?

Advil liquid capsules (gel capsules) and tablets must be taken unchewed with enough fluid. Advil effervescent tablets need to be resolved only in a glass filled halfway with water. This drug works fastest if you take it on an empty stomach. If you often have stomach problems, you can take Advil but also during or after the meal. Advil is available without prescription in different strengths.

Recommended dosage of the drug

No Prescription is required to buy Advil. It prescribed by the doctor; the recommended dosage is as follows:

Only people aged between 12 – 65 years old should take Advil Cold and Sinus. Take 1 pill or caplet every 4-6 hours. It is strongly recommended to take only a maximum of 6 caplets within a 24 hour window.

The maximum daily dose contains 1200 mg of the active ingredient (ibuprofen); divided into 3 to 4 taking rations.

In the event of an overdose, seek medical help where required and possible.

What happens if I miss a dose?

As ibuprofen and pseudoephedrine are used when they are needed, you may not be on a schedule of doses. If you are on a schedule of doses, use the doses that stopped using it as soon as you remember. Skip the dose that ceased to use if it is almost time for the next dose. Do not use more medicine to achieve the dose that stopped using.

What are the possible side effects of Advil ibuprofen and pseudoephedrine?

Advil can cause side effects. However, for most people, it is compatible. About this medication reported adverse events include sneezing, nose runny or congested; wheezing or difficulty breathing; hives; gastric intestinal disorders, Head pain, Dizziness or fatigue swelSinus Infections and Diseaseling of the face, throat, tongue lips, or and more.

Stop using this medicine and call your doctor immediately if you have:

  • Easy bruising or bleeding (bleeding through the nose or gums);
  • The first sign of any rash, no matter that it is very slight;
  • Signs of bleeding in the stomach-bloody stools or tarry, coughing up blood or vomit that looks like coffee grounds;
  • Kidney problems – urinate little or nothing or short of breath;
  • Confusion, severe drowsiness, feeling light-headed, Heart beats fast or strong ringing in your ears;
  • Clay liver problems – pain in the upper part of the stomach, vomiting, feeling tired, symptoms similar to the flu, loss of appetite, dark urine, colored stools, jaundice (yellowing of the skin or eyes);
  • Nerve problems – fever, headache, the stiffness of the neck, chills, increased sensitivity to light, convulsions.

Few of minor side effects are:

  • Feelings of anxiety or excitement;
  • Headache, dizziness, drowsiness, weakness;
  • Sleep problems (insomnia);
  • Upset stomach, nausea, vomiting, and loss of appetite;
  • Redness (warmth, redness or tingling sensation)
  • Diarrhea, constipation;

What warnings should I take note of?

When consuming Advil Cold and Sinus, ensure that you are not consuming any acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines as well. This drug is not recommended for individuals allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Check with your doctor on the suitability of these pills for you, especially if you are suffering from a chronic disease.

Do not consume this product if you:

  • have consumed or are consuming alcoholic beverages.
  • are taking any other drugs.
  • are taking any other herbal supplements.
  • will be working with heavy machinery or will be driving.
  • have severe gastric disorder.
  • have other chronic condition.

Other Recommendation:

The entire Advil Cold and Sinus range is not recommended for pregnant and breast feeding or breastfeeding women as there are insufficient studies conducted on whether the drug will have an adverse effect. Advil Cold and Sinus is also not recommended for children under 12 years of age.

Advil can often cause dizziness. Careful when participating in road traffic.

Alcohol can resolve the use of Advil side effects such as stomach or worse. Moderate or stop the intake of alcohol as long as you use the painkillers.

Store the drug in a safe place away from the reach of children, and do not expose to extreme heat or humidity, as it may affect the effectiveness of the drug. It is recommended for you to consult your doctor before consumption of this product.

Do not take this product as a complete substitute of the medical opinion of your doctor. Seek medical advice immediately if your sinus pain does not subside after more than 4 days, and if you develop any allergic reaction to the product.

Advil Cold and Sinus Reviews:

This is the only medicine I use for a cold or sinus pressure.” Mike Brenton

Advil Cold and Sinus literally saves me from huge hospital bills every year. I always take this whenever I feel like I am going to have some inflammation in my sinus.” Jake

This is literally my miracle medicine. I choose the liquid gel capsules more often solely due to the fact the effects of it seem to take place quicker than the caplets, but really they’re both great! I get the worst sinus headaches that can last many days. Regular ibuprofen will not give me any relief what so ever. I was recommended Advil Cold and Sinus by a friend of mine who was a doctor. Just one pill of this takes all the pain away!!So worth it guys!!” Samantha

See what others are saying about Advil.

Leave a Comment:

1 comment
kylie white says August 28, 2016

I have been taking advil cold and sinus for about last 4 years. And just absolutly love it. Anytime I have sinus headache and I just pop tow pills and couple minutes later I am good to go. I encourage others to try this product too. Stop right away if you feel or see any type of changes in your body.

Reply
Add Your Reply